ringing in ears

Mar 10, 2018
33
32
18
#2
It's tinnitus - common side effect of accutane, propecia etc. I have it, but get it to varying degrees - sometimes quite noticeable, but most of the time not.

I think CDnuts who cured his PFS sides with herb cycling, diet etc still has tinnitus even though all his other sides are gone.
 

Lost

New member
Mar 10, 2018
18
13
3
#3
Same here. I have tinnitus since 2010 when I took iso for the first time. Also I cant rotate in circles or sit any amusement ride even for 3 seconds otherwise I ll get a crippling headache for multiple hours. Interestingly, in 2010 i didnt get PAS. When I took it again in 2015 i got pas.
 
Likes: post_acc

post_acc

New member
Feb 28, 2018
7
2
3
#4
It's tinnitus - common side effect of accutane, propecia etc. I have it, but get it to varying degrees - sometimes quite noticeable, but most of the time not.

I think CDnuts who cured his PFS sides with herb cycling, diet etc still has tinnitus even though all his other sides are gone.
AH thx!! just looked it up. hopefully it will disappear on its own
 
Mar 10, 2018
33
32
18
#5
Just watching some stuff on youtube, and noticed that poor absorption of iron in the gut can result in tinnitus.